U.S. doctors online nowAsk doctors free
San Antonio, TX
A 28-year-old female asked:

Can over massaging my lips after juvederm cause more swelling?

2 doctor answers2 doctors weighed in
Dr. Suzanne Galli
ENT and Head and Neck Surgery 24 years experience
Juvederm: Some patients experience some swelling after injections with hyaluronic acid. It usually lasts a short while. Massaging is not a great idea because you can move the product.
Dr. Alexander Blinski
Family Medicine 15 years experience
Yes: it can cause more swelling but sometimes is necessary to avoid lumps in some cases.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Similar questions

A 24-year-old female asked:

What can cause sudden swelling in the lips?

2 doctor answers3 doctors weighed in
Dr. Jeffrey Juchau
Family Medicine 33 years experience
Allergic Reaction: An allergic reaction to a medication or food could cause swelling in the lips. An insect bite could also cause this.
A 45-year-old male asked:

What are the common causes for lips swelling?

1 doctor answer2 doctors weighed in
Dr. David Schleimer
A Verified Doctoranswered
A US doctor answeredLearn more
Trauma/allergies: Trauma to the lips blistering due to viral infection (or bacterial) food allergies or to new cosmetic (lipstick) these would be most common, after that one must look into the problem much more closely.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Mar 13, 2019

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.